# SDR CA130718002

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,214 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: D2782
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROLLER RUNNING ENGINE TOO HIGH.  PUSHING ENGINE TO 104 PERCENT. GOVERNOR CONTROLLER REPLACED.
